# SDR YENA201902020053

- Difficulty date: February 2, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 6031
- Aircraft time: 20,704 hours, 3,982 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 177, BOS-LAS. FUMES SMELL OF MAGIC MARKER/DRY LATEX PAINT OCCURRED AFTER ENGINE START, T/O POWER TIL 6200', DESCENT 24000' TIL AND END. SORE THROAT, METALLIC TASTE IN  MOUTH, HEADACHE, BURNING EYES. ENGINE RUN ACCOMPLISHED IAW MCC DIRECTION-NO ISSUES WITH EITHER ENGINE BLEED PROVIDED PRESSURE. PRIOR TO ENGINE SHUTDOWN APU BLEED WAS TURNED ON. IMMEDIATELY SIMILAR TO PREVIOUS REPORT WAS DETECTED THROUGHOUT CABIN FOR SHORT (30 SECOND) PERIOD. ( APU BLEED AIR SUPPLY SYSTEM ). APU BLEED FOUND TO BE AT FAULT AND PLACED ON MEL 36-12-01 CAT C MDDR. PER MCC PLACARD INSTALLED MX4 UPDATED. C/W INFORMATION NOTICE 2017-T015D SECTION C. A/C IS OK FOR SERVICE.
